Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

GERD, gastritis. Vomiting. Taken nordette. Sufficient?

Hi I would like to ask about Nordette being taken. I took 4 Nordette tablettes as emergency pill last night (around 6:40PM) and I only felt light headed hours after taking it (assuming it s part of the side effects of the drug). The following day, I took the 2nd dose (4 tablettes) as instructed which should be taken after 12 hours (I took it at around 6:40 AM). However, I vomited the 2nd dose approximately 40 mins after taking them. Should I still do the whole procedure of taking the 1st dose and 2nd dose again or am I only supposed to take the 2nd dose? I am worried since I vomited the 2nd dose and the drug may not take effect... Also, is it safe to take it for me who currently has GERD and gastritis? Please kindly help me... Thank you.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and thank you so much for this query.

I am sorry to hear you vomited your drugs shortly after consuming them. The best thing to do is to repeat just the second dose that you vomited. There is no need in taking the first dose over again. Also, it is safe to take these drugs even when you have GERD and gastritis.

At this time, you may consider adopting a systematic contraception method. If it is something you may want to consider, then you can talk with your doctor to figure out what works best for you. This will prevent you from always having to take emergency pills after intercourse.

I wish you well and hope this answered your query fully.
If you have more questions, please feel free to contact us again for answers.
Dr. Ditah, MD
Answered: Sun, 21 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor